# SDR SWAA2025092918597

- Difficulty date: September 9, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 29,747 hours, 14,906 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEFLECTION CONTROL RIB LOOSE.   REPAIRED RT WING DEFLECTION CONTROL RIB IAW SRM 57-51-02-2R-4 REPAIR 4,  SRM 57-51-02-2R-1, REPAIR 1, AND SRM 57-51-02-2R-3, REPAIR 3.
